Aa
A
A
Close
Avatar universal
can birth control harm an unborn baby?
im on birth control(yaz)and i think i might be pregnant. i took tests and they all came back negative. i was wondering if i am pregnant and keep taking the pills can it hurt the baby? or if i stop taking them will AF start if im not pregnant?
Cancel
11 Answers
11 Answers
Page 1 of 1
173145 tn?1301704450
they sy not to take the bc pill while preg but many women have gotten preg on the pill and gone on to have healthy babies. If you are indeed preg then you sgould go get a blood test at the docs office and then you will know for sure.

I just wanted to say that i love you name because my ds just started talking and his first word was Cracker :)
Comment
Cancel
173145 tn?1301704450
Comment
Comment
Submit Comment
Avatar universal
thanks
if i would stop taking the pill & AF would start would that mean im not pregnant?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Also, if you just started taking the pill keep in mind that being on the pill will make you *feel* pregnant.  
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
ive been taking it for almost a year...i have a a son already & i dont know wats going on right now...i posted a question a few days ago...that kinda explains wats going on
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
173145 tn?1301704450
yes if you stop taking the pill your period should start in a few days. good luck
Comment
Cancel
173145 tn?1301704450
Comment
Comment
Submit Comment
174483 tn?1327629077
i got pregnant on yaz, took them everyday at the same time, and still got pregnant, i lost that baby, but the doc said that it wasnt bc of the pills, good luck
Comment
Cancel
174483 tn?1327629077
Comment
Comment
Submit Comment
Avatar universal
I have been taking Yaz for 3 months and I've had regular periods, and I've also been taking them every day at the same time.  But my problem is I haven't had a period yet and it's been a week.  Is that normal on Yaz?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal

I missed the first week of my pill pack. I think I ovulated on day 9 or 10. Had sex on Day 14 and now it's day 24. I expect my period on Day 28 or 29 but I'm sooo nervous about being pregnant. I'm 32 years old and am engaged, but, as much as I want to be pregnant one day, I'm scared of the possiblility now. I've never been this irresponsible EVER and am hoping that the 13 years I've been on bc will keep me from being prego. Any thoughts? Waiting 5 more days is killing me.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Ok here is what I know from working in a pharmacy.  I am NOT a pharmacist, but rather a nationally certified and board licensed technician.  I have been told that the pill will not harm you if you are pregnant...although it is never a good idea to take them while knowingly pregnant.  Obviously you would want to discuss this with your doctor.  I once thought that I might be pregnant while on the pill because my period was very late and thus stopped taking the pill.  Turns out I wasn't pregnant, but for whatever reason I didn't get my period for probably 7 weeks or more.  The doc (who I had seen for 9 years and am close to said that he wished I wouldn't have stopped taking the pill because these sorts of things sometimes happen and the fact that I stopped the pill put me at more risk of getting pregnant in that time.  Also when you are on the pill, most of them work by not letting your body ovulate, so if you did (and I'm not sure how you know that) you do have the chance of being pregnant.  Also it says that you think that you ovulated on day 9 or 10 and that would mean that you have extremely long luteal cycles, which would be odd in itself, but the fact that you didn't have sex until 5 days after you ovulated would make it extremely unlikely to be pregnant as the egg only lives for a day or less usually.  Anyhow, like I said I am no doctor or pharmacist but wanted to give you the knowledge I know.  You should call your doctor just to double check and possibly do a blood test, as you would be far enough along to test for pregnancy.  Oh and yes, you probably would start a period if you dc'd the pills, but it would not cause you to MC if that is what you are worried about.  I know that with Plan B (which is the drug commonly known as the morning after pill) all it does is cause you to not ovulate so that you won't get pregnant and I have heard that if you were pregnant even that wouldn't harm you...so take it easy and call your doc!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
573511 tn?1217435215
i take yaz to i might be pregnant so i stop and iam waiting to see if i get my . no sign yet good luck
Comment
Cancel
573511 tn?1217435215
Comment
Comment
Submit Comment
Avatar universal
  i feel pregnant but i still take birthcontrol
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Fertility / Infertility / IVF Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Trying to Conceive Answerers